Skip to Main content Skip to Navigation
Journal articles

A complete set of covariants of the four qubit system

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622606
Contributor : Jean-Gabriel Luque <>
Submitted on : Monday, September 12, 2011 - 4:06:51 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:06 PM

Identifiers

  • HAL Id : hal-00622606, version 1

Collections

Citation

E. Briand, Jean-Gabriel Luque, Jean-Yves Thibon. A complete set of covariants of the four qubit system. Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2003, 36 (38), pp.9915-9927. ⟨hal-00622606⟩

Share

Metrics

Record views

198